# SDR CA030904001

- Difficulty date: August 31, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 11521062
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 DC STARTER- GENERATOR SHAFT SHEARED ON APPROACH.  PASSENGERS NOTICED SPARKS COMING FROM THE NACELLE.  THE INTENSE HEAT DISCOLOURED AND BLISTERED THE PAINT AND WARPED THE COMPOSITE AROUND THE GENERATOR EXHAUST OUTLET.  STARTER-GENERATOR REPLACED, COWL REPLACED.  A/C RETURNED TO SERVICE.
